# SDR AALA202104149004

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,108 hours, 9,963 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Smoke
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SIDE OF FIRST OFFICERS YOKE AT THE FLIGHT COUNTER HAD SOME SMOKE COME OUT WITH BURNING SMELL AT TOUCHDOWN. STOPPED AFTER 15 SECONDS. REMOVED AND REPLACED FIRST OFFICERS CONTROL COLUMN MEMORY DEVICE PER AMM 33-11-00-400-801.
